# SDR UIEA2018092702089

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,317 hours, 18,945 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE APU FIRE LOOP 1. PERFORMED GROUND TEST FIRE DETECTION IAW AMM 26-11-00. MESSAGE ERASED, TEST PASS.
